# SDR ASAA0380279

- Difficulty date: April 2, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3936668507
- Condition: Cracked
- Location: Floor Support
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK DURING 15K CHECK, FOUND FLOOR SUPPORT FITTING BETWEEN PANELS C1 AND C2 IS CRACKED.  REPLACED FITTING PER SRM 51-30-5.  (M)
